The dynamics of two diffusively coupled predator-prey populations. / Jansen, Vincent. A. A.

In: Theoretical Population Biology, Vol. 59, No. 2, 01.03.2001, p. 119-31.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)119-31
Number of pages13
JournalTheoretical Population Biology
Issue number2
Publication statusPublished - 1 Mar 2001
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 94803